MAUDE Adverse Event Report: DEROYAL INDUSTRIES, INC. CMC AV FISTULA PACK; GENERAL SURGERY TRAY (KIT)

DEROYAL INDUSTRIES, INC. CMC AV FISTULA PACK; GENERAL SURGERY TRAY (KIT)
Model Number 89-10536
Medical Device Problem Code Contamination /Decontamination Problem (2895)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/01/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The sample was not returned for evaluation.It was reported by the customer that the sample was thrown away.Potential root cause: it was determined, but not limited to, possible employee failure to identify debris, possible dress code violation, lack of lab coat cleanliness, cleaning process not followed or inadequate, exposed product in warehouse, natural occurring static, equipment has loose particulate, inadequate customer satisfaction follow-up, possible inadequate controls identified, possible inadequate assembly methods / instructions, and debris contained in vendor supplied items.The following corrective actions have taken place: manufacturing personnel were retrained on the dress code procedure (corp.Prc.079) and cleaning procedure (corp.Prc.086), quality control specialist started conducting routine walk-throughs in raw material storage areas to identify any potentially exposed product, manufacturing personnel were instructed to wipe down production lines after every order, internal supplier personnel were confirmed to be trained on the cleaning and sanitation procedure, supplier corrective action request (scar) was issued to the lab coat supplier, corrective and preventive action point (capa) (b)(4) has been assigned, sub-assemblies were created to place all items potentially containing/attracting lint together prior to final assembly, and added additional guidance to the manufacturing instructions to indicate that these products have had reports of debris to increase scrutiny during the assembly process.The deroyal sales representative conducted an initial site visit on 08/12/2021 in regards to reported complaints of contamination (hair and debris) in procedure trays and collected various defective product samples.The samples were provided in bulk and were not able to be correlated to the corresponding reported quality events.The sales representative performed a follow-up visit on 08/19/2021, and the customer agreed to individually bag each separate complaint sample in the future.This investigation is complete at this time.No further information is available at this time.We will provide follow-up report if additional information becomes available.
 
Event or Problem Description
Speck of dust found in the (cmc av fistula pack).It was found before the patient got in the room.The pack was closed and thrown away.Information was received from the unit director the staff stated particles was noted on the left side of pack after opening.

Brand Name
CMC AV FISTULA PACK
Common Device Name
GENERAL SURGERY TRAY (KIT)
Manufacturer (Section D)
DEROYAL INDUSTRIES, INC.
1501 east central avenue
lafollette TN 37766
MDR Report Key12598476
Report Number3005011024-2021-00011
Device Sequence Number4270739
Product Code LRO
UDI-Device Identifier00749756364003
UDI-Public00749756364003
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K842648
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/08/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number89-10536
Device Catalogue Number89-10536
Device Lot Number54011590
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/29/2021
Initial Report FDA Received Date10/08/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1